Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Short-term Memory After Using Exelon Patch?

My partner is on exelon 10 patch and has improved but he does get a strange sensation in his head on the right side - it is not pain but a pumping type of sensation. He has been on exelon for 18 months now and his short term memory is a little better than it was.
Sat, 9 Jan 2016
Report Abuse
  User's Response
HI
Well come to HCM
I really appreciate your concern, the symptoms of strange sensation is not due to medicine but it could be due to stress and anxiety, it is better to come out of this condition, hope this information helps.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Short-term Memory After Using Exelon Patch?

HI Well come to HCM I really appreciate your concern, the symptoms of strange sensation is not due to medicine but it could be due to stress and anxiety, it is better to come out of this condition, hope this information helps.